# SDR UIEA2018061901193

- Difficulty date: June 19, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 67,968 hours, 14,742 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Shutdown
- Location: Apu Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU SHUTDOWN IN THE BLOCKS UPON PARKING AND DECENT. UPON FURTHER INVESTIGATION AND OPERATION PER AMM 49-21-00/01 OPS CHECK GOOD.
